# SDR SWAA2025121638936

- Difficulty date: November 22, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 71,355 hours, 42,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE FLOOR STRUCTURE, BS 695, AND RBL 24.5.   REPLACED THE SUPPORT ANGLE AND FASTENERS IAW SRM 51-40-02-0G-0, & DWG 273A9110, SHEET 6,  REV A, & DWG 111A6000, SHEET 178, REV-.
